Proof of a conjecture by Đoković on the Poincaré series of the invariants of a binary form

A. Blokhuis, A.E. Brouwer, T. Szönyi

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

Ðokovic (2006) [3] gave an algorithm for the computation of the Poincaré series of the algebra of invariants of a binary form, where the correctness proof for the algorithm depended on an unproven conjecture. Here we prove this conjecture. Keywords: Ðokovic conjecture; Dixmier conjecture; Partial fraction decomposition
Original languageEnglish
Pages (from-to)766-773
JournalIndagationes Mathematicae. New Series
Volume24
Issue number4
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Proof of a conjecture by Đoković on the Poincaré series of the invariants of a binary form'. Together they form a unique fingerprint.

Cite this